|Toxity affects of hiv meds
Aug 16, 2001
What are the long term toxity affects on a person on hiv meds?
| Response from Dr. Holodniy
There are many depending on the specific drug and/or combination. Common effects include: cholesterol/triglyceride problems, diabetes, neuropathy, fat wasting, anemia.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Causes Severe Vaginal Bleeding, Large Clots, Chills, Shivering, Abdominal And Leg Pain?
- Does Having Syphilis Mean I Have Hiv?
- How Do I Know If I Have Hepatitis C?
- How Do You Get Rid Of Gastrointestinal Problems?
- How Do You Get Rid Of Seborrheic Dermatitis?
- How Does Peripheral Neuropathy Spread?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.